# SDR UALA2010020800479

- Difficulty date: January 30, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 26,715 hours, 11,988 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Out Of Tolerance
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY ESCAPE LIGHT INOP AT SEAT 12C MORE TIME NEEDED TO TROUBLESHOOT.  RELAMP NO HELP.  ALL OTHER ESCAPE LIGHTS OPERATE NORMAL IN COMPLIANCE WITH MEL 3350C.  FOUND WIRES PULLED OUT OF CONNECTOR AT SEAT LIGHT, REPLACED CONNECTOR AND SECURED, OPS CK OF EMERGENCY LIGHTING SYS NORMAL.
